Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia

IMPACT FACTOR 2018: 0.490

CiteScore 2018: 0.47

SCImago Journal Rank (SJR) 2018: 0.279
Source Normalized Impact per Paper (SNIP) 2018: 0.627

Mathematical Citation Quotient (MCQ) 2017: 0.26

See all formats and pricing
More options …
Volume 66, Issue 3


Subclasses of meromorphically p-valent functions involving a certain linear operator

Oana Crişan
  • Corresponding author
  • Department of Mathematics Babeş-Bolyai University 1 Kogălniceanu Street 400084 Cluj-Napoca ROMANIA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2016-08-23 | DOI: https://doi.org/10.1515/ms-2015-0164


The object of this paper is to investigate a series of inclusion relationships of two new subclassses of meromorphically p-valent functions, defined by means of a linear operator. We also study some integral preserving properties and convolution properties of the considered classes.

MSC 2010: Primary 30C45

Keywords: meromorphically multivalent functions; Hadamard product; linear operator; differential subordination

This work was possible with the financial support of the Sectoral Operation Programme for Human Resources Development 2007-2013, co-financed by the European Social Fund, under the project number POSDRU/107/ 1.5/S/76841 with the title “Modern Doctoral Studies: Internationalization and Interdisciplinarity”


  • [1]

    Aouf, M. K.—Shamandy, A.—Mostafa, A. O.—El-Emam, F.: Argument estimates of certain meromorphically p-valent functions associated with a family of linear operators, Math. Slovaca 61 (2011), 907–920.Google Scholar

  • [2]

    Eenigenberg, P.—Miller, S. S.—Mocanu, P. T.—Reade, M. O.: On a Briot-Bouquet differential subordination, Gen. Inequal. 3 (1983), 339–348.Google Scholar

  • [3]

    Kumar, V.—Shukla, S. L.: Certain integrals for classes of p-valent meromorphic functions, Bull. Aust. Math. Soc. 25 (1982), 85–97.Google Scholar

  • [4]

    Liu, J.-L.—Srivastava, H. M.: A linear operator and associated families of meromorphically multivalent functions, J. Math. Anal. Appl. 259 (2001), 566–581.Google Scholar

  • [5]

    Miller, S. S.—Mocanu, P. T.: Differential subordinations and inequalities in the complex plane, J. Differential Equations 67 (1987), 199–211.Google Scholar

  • [6]

    Srivastava, H. M.—Yang, D.-G.—Xu, N.-E.: Some subclasses of meromorphically multivalent functions associated with a linear operator, Appl. Math. Comput. 195 (2008), 11–23.Google Scholar

  • [7]

    Uralegaddi, B. A.—Somanatha, C.: Certain classes of meromorphic multivalent functions, Tamkang J. Math. 23 (1992), 223–231.Google Scholar

  • [8]

    Yang, D.-G.: Certain convolution operators for meromorphic functions, Southeast Asian Bull. Math. 25 (2001), 175–186.Google Scholar

  • [9]

    Yang, D.-G.: On a class of meromorphic starlike multivalent functions, Bull. Inst. Math. Acad. Sinica 24 (1996), 151–157.Google Scholar

About the article

Received: 2013-05-24

Accepted: 2013-08-21

Published Online: 2016-08-23

Published in Print: 2016-06-01

Citation Information: Mathematica Slovaca, Volume 66, Issue 3, Pages 605–614, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.1515/ms-2015-0164.

Export Citation

© 2016 Mathematical Institute Slovak Academy of Sciences.Get Permission

Comments (0)

Please log in or register to comment.
Log in